Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 456729, 16 pages
http://dx.doi.org/10.1155/2011/456729
Research Article

A Class of Analytic Functions with Missing Coefficients

1Department of Mathematics, Soochow University, Jiangsu, Suzhou 215006, China
2Department of Mathematics, Yangzhou University, Jiangsu, Yangzhou 225002, China

Received 1 March 2011; Accepted 9 May 2011

Academic Editor: Paul Eloe

Copyright © 2011 Ding-Gong Yang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Ali, β€œOn a subclass of starlike functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 447–451, 1994. View at Publisher Β· View at Google Scholar
  2. P. N. Chichra, β€œNew subclasses of the class of close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 62, no. 1, pp. 37–43, 1977. View at Google Scholar
  3. H. Silverman, β€œA class of bounded starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 249–252, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. R. Singh and S. Singh, β€œConvolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. S. Ponnusamy and V. Singh, β€œCriteria for strongly starlike functions,” Complex Variables, vol. 34, no. 3, pp. 267–291, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  6. C. Y. Gao and S. Q. Zhou, β€œCertain subclass of starlike functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 176–182, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. H. M. Srivastava, N. E. Xu, and D. G. Yang, β€œInclusion relations and convolution properties of a certain class of analytic functions associated with the Ruscheweyh derivatives,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 686–700, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. D. G. Yang and J. L. Liu, β€œOn a class of analytic functions with missing coefficients,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3473–3481, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. Y. C. Kim, β€œMapping properties of differential inequalities related to univalent functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 272–279, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. Y. C. Kim and H. M. Srivastava, β€œSome applications of a differential subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 649–654, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. H. M. Srivastava, D. G. Yang, and N. E. Xu, β€œSome subclasses of meromorphically multivalent functions associated with a linear operator,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 11–23, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, New York, NY, USA, 1983.
  13. S. S. Miller and P. T. Mocanu, β€œSecond order differential inequalities in the complex plane,” Journal of Mathematical Analysis and Applications, vol. 65, no. 2, pp. 289–305, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet